# SDR C2XA08IA210

- Difficulty date: September 18, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 21,035 hours, 15,620 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 366927001
- Condition: Inoperative
- Location: Cockpit
- Part time: 21,085 hours, 21,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAV FLIGHT 2517.  THE CREW REPORTED A FUEL 1 TO LEVEL WARNING CLIMBING THROUGH 12000.  THE ACFT RETURNED TO SAV WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND PLACED THE FUEL SYSTEM ON MEL 28-40-00/1 CAT B CTL NR 154609 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
